# SDR REXA2022091402065

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 BETWEEN FS 681-836 HAS MULTIPLE SPOTS OF CORROSION.	FABRICATED SEAT TRACK PART NUMBER BA690-30000-5979 OUT OF RAW STOCK PART NUMBER 20276-288-0-0A IAW CRJ900 SRM 53-00-49-201-002-A01, INSTALLED TRACK IAW CRJ900 AMM 53-00-49-000/400-801-A07.
